Kpz equation with fractional derivatives of white noise

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we consider the KPZ equation driven by space-time white noise replaced with its fractional derivatives of order γ > 0 in spatial variable. A well-posedness theory for the KPZ equation is established by Hairer (Invent Math 198:269–504, 2014) as an application of the theory of regularity structures. Our aim is to see to what extent his theory works if noises become rougher. We can expect that his theory works if and only if γ < 1/2. However, we show that the renormalization like “(∂x h)2 − ∞” is well-posed only if γ < 1/4.

Original languageEnglish
Pages (from-to)827-890
Number of pages64
JournalStochastics and Partial Differential Equations: Analysis and Computations
Volume4
Issue number4
DOIs
Publication statusPublished - Dec 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Kpz equation with fractional derivatives of white noise'. Together they form a unique fingerprint.

Cite this